MENU

You are here

Publications

Export 1502 results:
Journal Article
Bertola M, Gekhtman M, Szmigielski J. The Cauchy two–matrix model. Comm. Math. Phys. 2009 ;287:983–1014.
Bertola M, Gekhtman M, Szmigielski J. Cauchy-Laguerre two-matrix model and the Meijer-G random point field. Comm. Math. Phys. [Internet]. 2014 ;326:111–144. Available from: http://dx.doi.org/10.1007/s00220-013-1833-8
Bianchini S, Bressan A. A center manifold technique for tracing viscous waves. Commun. Pure Appl. Anal. 1 (2002) 161-190 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3075
Martini I, Haasdonk B, Rozza G. Certified Reduced Basis Approximation for the Coupling of Viscous and Inviscid Parametrized Flow Models. Journal of Scientific Computing [Internet]. 2018 ;74:197-219. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85017156114&doi=10.1007%2fs10915-017-0430-y&partnerID=40&md5=023ef0bb95713f4442d1fa374c92a964
Rebollo TC, Ávila ED, Marmol MG, Ballarin F, Rozza G. On a certified smagorinsky reduced basis turbulence model. SIAM Journal on Numerical Analysis [Internet]. 2017 ;55:3047-3067. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85039928218&doi=10.1137%2f17M1118233&partnerID=40&md5=221d9cd2bcc74121fcef93efd9d3d76c
Berti M, Carminati C. Chaotic dynamics for perturbations of infinite-dimensional Hamiltonian systems. Nonlinear Anal. 48 (2002) 481-504 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1279
Broccard FD, Pegoraro S, Ruaro ME, Altafini C, Torre V. Characterization of the time course of changes of the evoked electrical activity in a model of a chemically-induced neuronal plasticity. BMC Research Notes (2009) 2:13 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3706
Perroni F. Chen-Ruan cohomology of ADE singularities. International Journal of Mathematics. Volume 18, Issue 9, October 2007, Pages 1009-1059 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/6502
Landi G, Bartocci C, Bruzzo U. Chern-Simons forms on principal superfiber bundles. J.Math.Phys.31:45,1990 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/590
Brini A, Griguolo L, Seminara D, Tanzini A. Chern-Simons theory on L(p,q) lens spaces and Gopakumar-Vafa duality. J. Geom. Phys. 60 (2010) 417-429 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2938
Bressan A, Cellina A, Fryszkowski A. A class of absolute retracts of dwarf spheroidal galaxies. Proc.Amer.Math.Soc. 112 (1991), no.2, 413 [Internet]. 1991 . Available from: http://hdl.handle.net/1963/837
Carlotto A, Malchiodi A. A class of existence results for the singular Liouville equation. Comptes Rendus Mathematique 349 (2011) 161-166 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5793
Ghezzi R, Remizov AO. On a class of vector fields with discontinuity of divide-by-zero type and its applications. Journal of dynamical and control systems . 2012 ;18(1 ):135-158.
Dubrovin B, Skrypnyk TV. Classical double, R-operators, and negative flows of integrable hierarchies. Theoretical and Mathematical Physics. Volume 172, Issue 1, July 2012, Pages 911-931 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6468
Dell'Antonio G. Classical solutions for a perturbed N-body system. Topological nonlinear analysis, II (Frascati, 1995), 1--86, Progr. Nonlinear Differential Equations Appl., 27, Birkhauser Boston, Boston, MA, 1997 [Internet]. 1995 . Available from: http://hdl.handle.net/1963/126
De Sole A, Kac VG, Valeri D. Classical W-algebras and generalized Drinfeld-Sokolov bi-Hamiltonian systems within the theory of Poisson vertex algebras. Communications in Mathematical Physics 323, nr. 2 (2013) 663-711 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6978
De Sole A, Kac VG, Valeri D. Classical W-algebras and generalized Drinfeld-Sokolov hierarchies for minimal and short nilpotents. Communications in Mathematical Physics 331, nr. 2 (2014) 623-676 [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6979
Boscain U, Nikolaev I, Piccoli B. Classification of stable time-optimal controls on 2-manifolds. J. Math. Sci. 135 (2006) 3109-3124 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2196
Rizzi M. Clifford Tori and the singularly perturbed Cahn–Hilliard equation. Journal of Differential Equations [Internet]. 2017 ;262:5306 - 5362. Available from: http://www.sciencedirect.com/science/article/pii/S0022039617300530
Ruiz D, Vaira G. Cluster solutions for the Schrödinger-Poisson-Slater problem around a local minimum of the potential. Rev. Mat. Iberoamericana [Internet]. 2011 ;27:253–271. Available from: https://projecteuclid.org:443/euclid.rmi/1296828834
DeSimone A. Coarse-grained models of materials with non-convex free-energy: two case studies. Computer methods in applied mechanics and engineering , 193 (2004) 5129-5141 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4884
Malchiodi A, Yang P, Cheng J-H, Hwang JF. A Codazzi-like equation and the singular set for C1 smooth surfaces in the Heisenberg group. Journal fur die Reine und Angewandte Mathematik, Issue 671, October 2012, Pages 131-198 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6556
Altafini C. Coherent control of open quantum dynamical systems. Phys. Rev. A 70 (2004) 062321 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2227
de Guise H, Bertola M. Coherent state realizations of $\rm su(n+1)$ on the $n$-torus. J. Math. Phys. 2002 ;43:3425–3444.
Crismale V, Lazzaroni G, Orlando G. Cohesive fracture with irreversibility: Quasistatic evolution for a model subject to fatigue. Mathematical Models and Methods in Applied Sciences [Internet]. 2018 ;28:1371-1412. Available from: https://doi.org/10.1142/S0218202518500379

Pages

Sign in